Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 2, NWS Tulsa, OK

March 29, 2009Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Mar 29, 2009, 6:28 AM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2009, 6:28 AM CDT (11:28 UTC)
Expired
Mar 31, 2009, 8:47 AM CDT
In force
50 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Collinsville (CVLO2).

Action stage
26 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 291128
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
628 AM CDT SUN MAR 29 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-291928-
/O.NEW.KTSA.FL.W.0001.090329T1800Z-090330T0000Z/
/RAMO2.1.ER.090329T1800Z.090329T1800Z.090329T1800Z.NO/
628 AM CDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR RAMONA.
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 600 AM SUNDAY THE STAGE WAS 25.51 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE TO NEAR 
  FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-291927-
/O.NEW.KTSA.FL.W.0002.090329T1128Z-090330T1923Z/
/CVLO2.1.ER.090329T0737Z.090329T1800Z.090330T1323Z.NO/
628 AM CDT SUN MAR 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  500 AM SUNDAY THE STAGE WAS 26.30 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.3 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
8 follow-up statements
000 
WGUS84 KTSA 291344
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 AM CDT SUN MAR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
OKC147-292144-
/O.CON.KTSA.FL.W.0001.090329T1800Z-090330T0000Z/
/RAMO2.1.ER.090329T1800Z.090329T1800Z.090329T1800Z.NO/
844 AM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM SUNDAY THE STAGE WAS 25.62 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE TO NEAR 
  FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-292143-
/O.CON.KTSA.FL.W.0002.000000T0000Z-090330T1923Z/
/CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T1712Z.NO/
844 AM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM SUNDAY THE STAGE WAS 26.48 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.5 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY MONDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 291913
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT SUN MAR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-300313-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-090330T2304Z/
/CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T1704Z.NO/
213 PM CDT SUN MAR 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM SUNDAY THE STAGE WAS 26.89 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.4 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY MONDAY AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 300127
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT SUN MAR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-300927-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T0034Z/
/CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T1834Z.NO/
827 PM CDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS 27.45 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.7 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY MONDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 300459
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT SUN MAR 29 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-301259-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T0234Z/
/CVLO2.1.ER.090329T0737Z.090330T0600Z.090330T2034Z.NO/
1159 PM CDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 PM SUNDAY THE STAGE WAS 28.00 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 28.4 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 301320
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 AM CDT MON MAR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-302120-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T1014Z/
/CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T0414Z.NO/
820 AM CDT MON MAR 30 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM MONDAY THE STAGE WAS 28.31 FEET. 
* MINOR FLOODING IS OCCURRING AND THE RIVER IS NEAR ITS CREST AT THIS TIME.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL FALL TO BELOW FLOOD 
  STAGE BY TONIGHT.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 301921
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT MON MAR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-310321-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-090331T2300Z/
/CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T1700Z.NO/
221 PM CDT MON MAR 30 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM MONDAY THE STAGE WAS 28.09 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE TO FALL... 
  THOUGH ADDITIONAL RAINFALL TONIGHT MAY AFFECT HOW FAST THIS OCCURS.
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY TUESDAY 
  AFTERNOON.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 310114
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT MON MAR 30 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES.
  
  
OKC131-143-310914-
/O.CON.KTSA.FL.W.0002.000000T0000Z-090331T1800Z/
/CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T1200Z.NO/
814 PM CDT MON MAR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 27.64 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 311347
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 AM CDT TUE MAR 31 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES.
  
  
OKC131-143-311417-
/O.CAN.KTSA.FL.W.0002.000000T0000Z-090331T1800Z/
/CVLO2.1.ER.090329T0737Z.090330T1100Z.090331T1048Z.NO/
847 AM CDT TUE MAR 31 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* AT  700 AM TUESDAY THE STAGE WAS 25.73 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 29, 3:33 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Mar 29, 3:33 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT SUN MAR 29 2009

.DISCUSSION...
LAST OF THE CLOUD COVER IS RAPIDLY MOVING OUT OF NW ARKANSAS EARLY
THIS MORNING AND WILL SEE MOSTLY CLEAR SKIES THROUGH TE REST OF
THE DAY. WIND SPEEDS CONTINUE TO SLOWLY DIMINISH AND WHILE MOST
LOCATIONS STILL AT OR ABOVE FREEZING...EXPECT TEMPS TO ULTIMATELY
DROP SEVERAL MORE DEGREES BY MORNING...ESPECIALLY OVER SNOW COVER.
WILL LEAVE FREEZE WARNING VALID THRU 10 AM.

SOUTH WINDS WILL DEVELOP LATER TODAY AND WITH AMPLE SUN TEMPS WILL
BE MUCH WARMER TODAY. SEVERAL INCHES OF SNOW REMAIN FROM TULSA
WEST BUT LATE MARCH SUN WILL LIKELY DO A NUMBER ON THE SNOW COVER
BASED ON WHAT WAS OBSERVED TO OUR WEST YESTERDAY AFTERNOON. STILL
THINK THOSE AREAS WITH THE DEEP SNOW WILL BE HELD DOWN COLDER THAN
GUIDANCE SUGGESTS...BUT NOT BY A LOT. CONTINUING SOUTH WINDS WILL
KEEP ALL AREAS ABOVE FREEZING TONIGHT WITH MOST IF NOT ALL SNOW
GONE BY EARLY MONDAY.

ACTIVE PATTERN WILL CONTINUE FOR THE NEXT WEEK OR SO AS A LONGWAVE
TROUGH REMAINS ESTABLISHED OVER THE CENTRAL U.S. AND A SERIES OF
WAVES PIVOTS THROUGH. NEXT SYSTEM WILL PUSH PACIFIC COLD FRONT
INTO THE AREA LATE MONDAY AND WHILE MOISTURE RETURN WILL NOT BE
OVERLY IMPRESSIVE...THIS SYSTEM LOOKS DYNAMIC ENOUGH FOR SHOWERS
AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT LATE MONDAY AND
AFFECTING MUCH OF THE FORECAST AREA OVERNIGHT.

ANOTHER WAVE WILL THEN PASS THROUGH IN THE WED NIGHT AND THURSDAY
TIMEFRAME...THIS TIME TAKING A MORE SOUTHERLY TRACK. 00Z ECMWF HAS
TRENDED MORE IN LINE WITH GFS DEPICTING THIS IDEA AND WILL GO WITH
A COOLER AND WETTER FORECAST FOR MID WEEK. YET ANOTHER SYSTEM WILL
LIKELY BEGIN TO IMPACT THE AREA BY THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  48  68  44 /   0   0  10  70
FSM   63  41  69  46 /   0   0  10  70
MLC   66  50  71  46 /   0   0  10  60
BVO   55  42  69  40 /   0   0  10  70
FYV   58  38  65  45 /   0   0  10  70
BYV   56  39  66  40 /   0   0  10  70
MKO   64  44  69  43 /   0   0  10  70
MIO   56  43  68  42 /   0   0  10  70
F10   65  48  69  43 /   0   0  10  60
HHW   67  47  73  49 /   0   0  10  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....14
Hazardous weather outlook, Mar 29, 5:08 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT SUN MAR 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 AM CDT SUN MAR 29 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...
NO HAZARDOUS WEATHER IS ANTICIPATED THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL
PLAINS ON MONDAY WITH A COLD FRONT PUSHING THROUGH THE AREA MONDAY
NIGHT INTO TUESDAY MORNING. ALTHOUGH LIMITED LOW LEVEL MOISTURE
AND INSTABILITY IS EXPECTED ALONG THE FRONT...STRONG DEEP LAYER
SHEAR INDICATES AT LEAST SOME POTENTIAL FOR A FEW STRONG TO SEVERE
STORMS.

THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO MID WEEK AS ANOTHER
STRONG UPPER LEVEL DISTURBANCE DIVES SOUTHEAST INTO THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL LIKELY
DEVELOP NEAR THE SURFACE LOW AND ASSOCIATED COLD FRONT WEDNESDAY
NIGHT INTO THURSDAY ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. A FEW OF THESE STORMS COULD ALSO BE STRONG TO SEVERE
GIVEN THE STRONG DYNAMICS EXPECTED WITH THE LOW PRESSURE SYSTEM.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD BE PREPARED FOR AN ACTIVE WEATHER PATTERN INTO NEXT
WEEK AS A SERIES OF DISTURBANCES TRAVERSE THE AREA. A FEW STRONG
TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND AGAIN WEDNESDAY
NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 6:28 AM CDTRiver Flood WarningTSAWashington7 hr
Mar 29, 8:18 AM CDTRiver Flood WarningTSAOttawa71 hr

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.